MathSciNet Relay Station
MathSciNet bibliographic data
MR2314715 34A34 (26A33 34A12 34D20 65R20)
El-Sayed, A. M. A.; El-Mesiry, A. E. M.; El-Saka, H. A. A. On the fractional-order logistic equation. Appl. Math. Lett. 20 (2007), no. 7, 817–823.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement